EconPapers    
Economics at your fingertips  
 

Absolute Continuity of Diffusion Bridges

Paul McGill ()
Additional contact information
Paul McGill: Université Claude Bernard Lyon 1

Sankhya B: The Indian Journal of Statistics, 2020, vol. 82, issue 2, No 2, 240-246

Abstract: Abstract Given a Brownian motion (bt) and ϕ : ℝ → ℝ $\phi : {\mathbb {R}} \to {\mathbb {R}}$ of finite variation on compacts, the SDE z ′ = b ′ − ϕ ( z ) $ z^{\prime } = b^{\prime } - \phi (z) $ determines a unique regular diffusion. We establish equivalence of their bridge laws on ℂ ( [ 0 , 1 ] ) ${\mathbb {C}}([0,1])$ via absolute continuity for an approximate version – endpoint in a bounded interval. The periodic case facilitates manipulations with circular diffusion measures.

Keywords: Approximate bridge; Girsanov formula; Circular measure; Primary 60J65; Secondary 60H10; 28C20 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s13571-018-0184-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sankhb:v:82:y:2020:i:2:d:10.1007_s13571-018-0184-z

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/13571

DOI: 10.1007/s13571-018-0184-z

Access Statistics for this article

Sankhya B: The Indian Journal of Statistics is currently edited by Dipak Dey

More articles in Sankhya B: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-05-12
Handle: RePEc:spr:sankhb:v:82:y:2020:i:2:d:10.1007_s13571-018-0184-z